# SDR FDEA200904231382

- Difficulty date: April 23, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT FORWARD AND AFT SURFACES FOUND CORROSIONS.  LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT FORWARD AND AFT SURFACES REWORKED AS PER FEDEX EA NR 1-5750-129203, TITLE: WINGS - FLIGHT SURFACES, LT WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) REPAIR.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
